# SDR AALA2009021000477

- Difficulty date: February 10, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 69,282 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA    CEILING MOUNTED EMERGENCY LIGHTS IN FORWARD CABIN AND COCKPIT INOPERATIVE. REPLACED BATTERY PACK.
